Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243348] of J. Thomas Beale

Papers Published

  1. Beale, JT, Large-time behavior of discrete velocity boltzmann equations, Communications in Mathematical Physics, vol. 106 no. 4 (1986), pp. 659-678, ISSN 0010-3616 [doi]
    (last updated on 2017/12/12)

    Abstract:
    We study the asymptotic behavior of equations representing one-dimensional motions in a fictitious gas with a discrete set of velocities. The solutions considered have finite mass but arbitrary amplitude. With certain assumptions, every solution approaches a state in which each component is a traveling wave without interaction. The techniques are similar to those in an earlier treatment of the Broadwell model [1]. © 1986 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320